# SDR VTZA97318

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/BOS - FLT 6508 - DURING TAXI AT 1625 HOURS ON 6-07-97, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO RT OIL PRESSURE GAUGE FLUCTUATION.  MAINTENANCE INSPECTED AND OPENED DMI 57625, MEL 79-3.  MAINTENANCE CLOSED DMI 57625 ON 6-9-97 BY REMOVING AND REPLACING OIL PRESSURE TRANSDUCER.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
